# SDR R61A201711160917

- Difficulty date: November 16, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 34,212 hours, 21,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 84-85
- Part time: 34,212 hours, 21,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE FLOOR BEAM CAP AT FR84-FR85, LBL10. MAINTENANCE REMOVED AND REPLACED THE FLOOR BEAM CAP AT FR84-FR85, LBL10 IAW E170 SRM 51-40-08 & 51-40-02. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
